# SDR SWIA200412868

- Difficulty date: February 5, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 7,970 hours, 6,156 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1215
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 7,878 hours, 6,088 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER CAUTION MESSAGE.  REMOVED AND REPLACED NR 1 SECU WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD.  WORK PERFORMED IAW AMM 27-61-05.
